Alert archive / New Jersey / Small Craft Advisories in 2015
Small Craft Advisory 118, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Apr 5, 2015, 9:29 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Apr 5, 2015, 9:29 PM EDT (01:29 UTC)
- Expired
- Apr 6, 2015, 4:13 AM EDT
- In force
- 7 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
973 WHUS71 KPHI 060129 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 929 PM EDT SUN APR 5 2015 ANZ450-451-061000- /O.NEW.KPHI.SC.Y.0118.150406T0129Z-150406T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 929 PM EDT SUN APR 5 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 25 KT, HOWEVER POTENTIALLY BECOMING EASTERLY 10 TO 15 KT LATE TONIGHT AND EARLY MONDAY MORNING. * SEAS...4 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
561 WHUS71 KPHI 060813 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 413 AM EDT MON APR 6 2015 ANZ450-451-062100- /O.CAN.KPHI.SC.Y.0118.000000T0000Z-150406T1000Z/ /O.NEW.KPHI.SC.Y.0119.150406T2100Z-150407T1000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 413 AM EDT MON APR 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EDT TUESDAY. * WINDS...SOUTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-452>455-062100- /O.NEW.KPHI.SC.Y.0119.150406T2100Z-150407T1000Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 413 AM EDT MON APR 6 2015 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 PM THIS AFTERNOON TO 6 AM EDT TUESDAY. * WINDS...SOUTH 15 TO 20 KT WITH GUSTS UP TO 25 KT. * SEAS...2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Apr 5, 6:58 PM EDT, 2 hours 31 minutes earlier.
Area forecast discussion, Apr 5, 6:58 PM EDT, 2 hours 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 658 PM EDT SUN APR 5 2015 .SYNOPSIS... A FRONT FROM SOUTHERN NEW ENGLAND TO NORTHERN NEW JERSEY AND NORTHERN PENNSYLVANIA SHOULD SETTLE SOUTH SOME TONIGHT, THEN LIFT NORTH SOME MONDAY AND TUESDAY. A FEW AREAS OF LOW PRESSURE WILL DEVELOP ALONG THE FRONT BY TUESDAY. THIS FRONT WILL MOVE SOUTHWARD THROUGH OUR AREA EARLY WEDNESDAY, THEN LIFT NORTH AS A WARM FRONT LATE THURSDAY THROUGH FRIDAY. THE NEXT COLD FRONT WILL ARRIVE DURING SATURDAY, THEN POTENTIALLY STALL TO OUR SOUTH SUNDAY. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... HIGH PRESSURE IS ANCHORED OFF THE MID ATLANTIC COAST. MEANWHILE, A FRONTAL BOUNDARY IS DRAPED FROM SOUTHERN NEW ENGLAND TO FAR NORTHERN NEW JERSEY THEN ACROSS THE NORTHERN TIER OF PENNSYLVANIA. THIS THEN EXTENDS ALL THE WAY TO THE CENTRAL PLAINS. THE FRONT SHOULD SETTLE SOUTHWARD SOME TONIGHT, PROBABLY MAKING IT INTO THE CENTRAL PORTIONS OF OUR CWA BY LATE TONIGHT. THE MAJORITY OF THE CLOUDINESS IS NEAR AND NORTH OF THE FRONT WHERE SHORT WAVE ENERGY COMBINED WITH AREAS OF WAA IS AIDING IN ENOUGH ISENTROPIC UPGLIDE TO RESULT IN SOME SHOWERS. THE SOUTHERN END OF THESE SHOWERS ARE TENDING TO WEAKEN TOWARD OUR NORTHWEST ZONES AS BETTER LIFT IS FOCUSED FARTHER NORTH. AS A RESULT, WE WILL CONTINUE TO DECREASE THE POPS ACROSS THE NORTH THIS EVENING. SOME ADDITIONAL MID TO HIGH LEVEL CLOUDS MAY ARRIVE ACROSS PORTIONS OF THE AREA LATE AS THE NEXT SHORT WAVE APPROACHES. THE DEPTH OF THE MIXING LAYER WILL DECREASE THIS EVENING AS THE BOUNDARY LAYER COOLS, AND AS A RESULT THE WINDS ARE ALREADY SUBSIDING. THIS IS EXPECTED TO CONTINUE THROUGH THE NIGHT. THE HOURLY GRIDS WERE ADJUSTED BASED ON THE LATEST OBSERVATIONS, THEN THE LAMP/LAV GUIDANCE WAS BLENDED IN. THE DEW POINTS ARE RUNNING LOWER IN PORTIONS OF THE SOUTHERN AND CENTRAL ZONES CURRENTLY, THEREFORE ADJUSTMENTS WERE MADE ALTHOUGH THESE SHOULD RECOVER SOME AS THE MIXING CONTINUES TO WEAKEN. && .SHORT TERM /6 AM MONDAY MORNING THROUGH 6 PM MONDAY/... THE FRONTAL BOUNDARY IS FORECAST TO LIFT NORTHWARD RATHER QUICKLY ON MONDAY MORNING, LEAVING OUR REGION IN A MILD SOUTHWESTERLY FLOW. MORNING HIGH CLOUDS SHOULD THIN AND MOVE EASTWARD ALLOWING FOR A FAIR AMOUNT OF SUNSHINE. WE ARE EXPERIENCING AN INCREASE IN MID LEVEL CLOUDS FROM THE WEST LATE IN THE DAY. WE HAVE GONE A BIT ABOVE THE STATISTICAL FORECAST GUIDANCE FOR MONDAY'S HIGHS IN THE SOUTHWESTERLY FLOW. TEMPERATURES ARE ANTICIPATED TO RISE INTO THE LOWER 70S IN MUCH OF OUR REGION ON MONDAY AFTERNOON WITH A COUPLE OF EXCEPTIONS. COOLER READINGS ARE FORECAST FOR THE ELEVATED TERRAIN (MAINLY IN THE 60S) AND FOR THE IMMEDIATE COAST (MAINLY AROUND 60 DEGREES). && .LONG TERM /MONDAY NIGHT THROUGH SUNDAY/... A HIGHER DEGREE OF CONSENSUS WITH THE VARIOUS MODELS AND ENSEMBLES IS PRESENT TODAY REGARDING THE LOCATION OF A FRONTAL BOUNDARY WHICH WILL BE THE MAJOR PLAYER IN THE WEATHER THIS WEEK. A LARGE DIFFERENCE ON FORECASTED TEMPERATURES, PARTICULARLY WEDNESDAY EXISTS ALONG THE BOUNDARY. SEVERAL ROUNDS OF SHOWERS ARE POSSIBLE AS WELL. AT THIS TIME, IT LOOKS LIKE THE HEAVIEST PERIODS OF SHOWERS WILL BE SPREAD OUT WHICH SHOULD LIMIT ANY FLOODING THREAT FOR OUR REGION OVER THE COURSE OF THE NEXT WEEK. TEMPERATURES LOOK WARM ENOUGH AT THE SURFACE AND AT 850 MB TO NEGATE ANY MIXED PRECIPITATION CHANCES AS WELL. MONDAY NIGHT: SOUTHERLY FLOW WILL CONTINUE WITH THE STATIONARY BOUNDARY TO OUR NORTH. THIS WILL LEAD TO AN INCREASE IN CLOUDS AND A WARM NIGHT OVERALL. STAYED FAIRLY CLOSE TO MAV, MET AND ECMWF MOS GUIDANCE IN THIS PERIOD WITH LITTLE SPREAD PRESENT IN THESE. TUESDAY AND TUESDAY NIGHT: THE CHANCES FOR SHOWERS AND PERHAPS A RUMBLE OF THUNDER INCREASE BY TUESDAY AFTERNOON. THE GFS AND ECMWF HAVE SWAPPED PLACES FROM YESTERDAY, WITH THE 00Z ECMWF QUICKER TO BRING IN SHOWER ACTIVITY. OTHER MODELS ARE TAKING SIDES AS WELL WITH THE NAM MORE AGGRESSIVE AND THE 00Z UKMET KEEPING TUESDAY DRY. CURRENT FORECAST TIMING TAKES INTO ACCOUNT BOTH POSSIBILITIES. AS A RESULT, CLOUD COVER AND SHOWERS MAY KEEP TEMPERATURES IN CHECK, MID- UPPER 60'S FOR PHL EVEN WITH THE SOUTHERLY WINDS AND INCREASING 925 MB TEMPS OVER 10C. WE LIKELY GET INTO THE LOW 70'S IF WE STAY RAIN FREE OR A FEW DEGREES COOLER IF IT RAINS MOST OF THE DAY. THE FRONTAL BOUNDARY IS MODELED TO SHIFT SOUTH SLOWLY AND BE OVER THE REGION TUESDAY NIGHT LEADING TO A LIKELIHOOD OF SHOWERS IN THIS TIMEFRAME. TEMPERATURES WILL STAY RATHER WARM WITH CLOUD COVER, SHOWERS AND SOUTHERLY FLOW TILL THE COLD FRONT PASSES THROUGH. WEDNESDAY: THIS FRONT MOVES THROUGH THE REGION EARLY, SETTLING OVER THE MID-ATLANTIC STATES. WE'RE LEFT IN A RAW NORTHEAST FLOW BEHIND THE FRONT WITH ANY WAVES OF LOW PRESSURE GOING SOUTH OF US. WHILE THIS SHOULD ENTAIL LOWER CHANCES OF RAIN, THE NORTHEAST FLOW WILL KNOCK DOWN TEMPERATURES CONSIDERABLY AS CURRENTLY MODELED. THE HIGH TEMPERATURE HAS BEEN MODELED THE LAST FEW DAYS TO OCCUR IN THE EARLY MORNING HOURS BEFORE TEMPERATURES FALL AROUND SUNRISE THEN STAY RATHER STEADY DURING THE DAY. THE ENSEMBLE NOISE IN THIS PERIOD IS LIKELY TIED TO THE FRONTAL TIMING. IF THE FRONT SETS UP FARTHER NORTH WE COULD SEE TEMPERATURES WARMER THAN FORECASTED WITH THE SAME BEING SAID IF THE FRONT SETS UP FARTHER SOUTH. TOTAL QPF THROUGH WEDNESDAY LOOKS TO AVERAGE 1/2 INCH OR SO ACROSS THE REGION. SEVERAL GEFS MEMBERS ARE MORE BULLISH ACROSS NORTHERN PARTS OF THE REGION BUT THIS CAN BE FINE TUNED AS WE GET CLOSER TO THE EVENT. THURSDAY THROUGH SATURDAY: THE STUBBORN FRONTAL BOUNDARY TO OUR SOUTH WILL BEGIN TO LIFT NORTHWARD AS A WARM FRONT BY FRIDAY, CORRESPONDING TO ADDITIONAL MID-LEVEL ENERGY DIVING INTO THE SOUTHERN PLAINS AND HEIGHT RISES ON THE EAST COAST. THIS WILL LIKELY BRING YET MORE ROUNDS OF SHOWERS, FOCUSED ON FRIDAY NIGHT AND SATURDAY WITH THE PASSAGE OF A COLD FRONT. SOUTHERLY FLOW AND WARMER TEMPERATURES WILL REENTER THE PICTURE. ON THURSDAY, WENT ON THE COOLER AND DRIER SIDE OF THE ENSEMBLE GUIDANCE GIVEN THE POTENTIAL OF THE FRONT SETTING UP TO OUR SOUTH AND WEST. TIMING THE WARM FRONTAL PASSAGE WILL ONCE AGAIN HAVE A LARGE SWING ON SEVERAL WEATHER ELEMENTS, FOR NOW STAYED CLOSER TO MIDDLE OF THE ENSEMBLE SPREAD ON FRIDAY. MOISTURE IN THE REGION WILL CONTINUE TO INCREASE AHEAD OF ANOTHER COLD FRONT WHICH APPROACHES THE REGION BY SATURDAY MORNING. LOW AMOUNTS OF INSTABILITY MAY ADVECT INTO THE REGION AS WELL, PROMOTING A THUNDER CHANCE WITH ANY SHOWERS. WITH THE REGION LOOKING TO BE IN THE WARM SECTOR ATTM, WENT ON THE WARMER END WITH RESPECT TO TEMPERATURES WITHIN THE ENSEMBLE SPREAD FOR THIS PERIOD WHICH HAS TRENDED WARMER COMPARED TO YESTERDAY. SATURDAY NIGHT AND SUNDAY: OUTSIDE OF MONDAY NIGHT THIS HAS THE BEST CHANCE TO BE DRY AS THE SECOND COLD FRONT EXITS OUR REGION. LARGE SPREAD BETWEEN ECMWF AND GFS. STAYED CLOSE TO WPC ENSEMBLE GUIDANCE IN THIS PERIOD FOR MOST ELEMENTS, BUT LOWER ON POPS. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TONIGHT...VFR, WITH CEILINGS AT OR ABOVE 6000 FEET FROM KABE TO NEAR KTTN NORTHWARD THINNING OUT. SOUTHWESTERLY WINDS 10-15 KNOTS WITH GUSTS UP TO 25 KNOTS QUICKLY DIMINISHING THIS EVENING TO LESS THAN 10 KNOTS. MONDAY...VFR, WITH SOME INCREASE IN CLOUDS WITH BASES AT OR ABOVE 8000 FEET ESPECIALLY LATE. SOUTHWESTERLY WINDS INCREASING TO AROUND 10 KNOTS WITH GUSTS TO NEAR 20 KNOTS. OUTLOOK... MONDAY NIGHT THROUGH TUESDAY NIGHT: VFR, WITH SOME MVFR CEILINGS IN SHOWERS TUESDAY AFTERNOON AND NIGHT. SOUTHERLY WINDS AROUND 10 KNOTS WITH GUSTS TO 20 KNOTS TUESDAY AFTERNOON. WEDNESDAY THROUGH THURSDAY NIGHT: VFR TO MFVR WITH PERIODS OF SHOWERS. WINDS SHIFTING TO EAST/NORTHEAST AROUND 10 KNOTS ON WEDNESDAY, CONTINUING THROUGH THURSDAY. SOME HIGHER GUSTS WITH THE HIGHEST CHANCE WEDNESDAY EVENING. FRIDAY: MVFR OR LOWER IN SHOWERS WITH WINDS SHIFTING TO SOUTHERLY AROUND 10 KNOTS. && .MARINE... THE MILD AIR PASSING OVER THE COLD WATER WILL LIMIT THE AMOUNT OF WIND THAT MIXES TO THE WATER'S SURFACE. IT CONTINUES TO APPEAR AS THOUGH MOST OF OUR MARINE AREA WILL REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA. HOWEVER, SOME GUSTS TO ABOUT 25 KNOTS WILL OCCUR NEAR THE SHORELINE EARLY THIS EVENING. THE PRESSURE GRADIENT IS ANTICIPATED TO DECREASE TONIGHT. WIND SPEEDS AND WAVE HEIGHTS SHOULD REMAIN BELOW THE SMALL CRAFT ADVISORY CRITERIA WITH A CONTINUED SOUTH TO SOUTHWEST SURFACE FLOW OUTLOOK... MONDAY NIGHT AND TUESDAY: SEAS AND WINDS BELOW SCA CRITERIA. TUESDAY NIGHT THROUGH FRIDAY: SEA SEAS THROUGHOUT. WIND GUSTS MAY REACH 25 KNOTS FOR BRIEF INTERVALS, EASTERLY WEDNESDAY AND THURSDAY SWITCHING TO SOUTHERLY ON FRIDAY. && .FIRE WEATHER... MONDAY WILL BE LESS WINDY THAN TODAY. WE ARE FORECASTING A SOUTHWEST WIND AROUND 10 TO 15 MPH WITH GUSTS TO AROUND 20 MPH. RELATIVE HUMIDITY VALUES ARE AGAIN EXPECTED TO FALL BELOW 30 PERCENT AT MOST LOCATIONS AS TEMPERATURES RISE INTO THE LOWER 70S. FINE FUELS WILL CONTINUE TO DRY. WE MAY NEED TO ISSUE ANOTHER SPECIAL WEATHER STATEMENT MONDAY, AND WE WILL COORDINATE WITH NEIGHBORING NWS OFFICES AND STATE AGENCIES IN THE MORNING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GAINES/GORSE NEAR TERM...GORSE/IOVINO SHORT TERM...IOVINO LONG TERM...GAINES AVIATION...GAINES/GORSE MARINE...GAINES/IOVINO FIRE WEATHER...IOVINO
Hazardous weather outlook, Apr 5, 3:40 PM EDT, 5 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 340 PM EDT SUN APR 5 2015 NJZ001-007>010-012>015-025-PAZ054-055-060>062-070-071-101>106-061945- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-COASTAL ATLANTIC-CARBON-MONROE-BERKS-LEHIGH- NORTHAMPTON-DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 340 PM EDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-061945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 340 PM EDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>024-026-027-061945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL OCEAN-SOUTHEASTERN BURLINGTON- 340 PM EDT SUN APR 5 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. GUSTY WINDS AND LOW RELATIVE HUMIDITY VALUES MAY ALLOW FOR AN INCREASE IN FIRE SPREAD INTO THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 4:13 AM EDT | Small Craft Advisory | PHI | 24 hr |
Nearby
Small Craft Advisories in New Jersey, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.